# SDR SWAA2013032514070

- Difficulty date: March 23, 2013
- Submitted: March 25, 2013
- Operation: Air carrier
- Aircraft: N481WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29853
- Aircraft time: 31,363 hours, 18,362 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Lug
- Part number: 115A5211
- Condition: Corroded
- Location: Lt Trunnion
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING MLG FWD TRUNNION BEARING INBD LOWER ATTACH LUG FACE CORRODED.  REPAIRED LUG PER EA.
